Dirac analysis and integrability of geodesic equations for cylindrically symmetric spacetimes


Camci U.

INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol.12, no.8, pp.1431-1444, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 8
  • Publication Date: 2003
  • Doi Number: 10.1142/s0218271803003621
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS D
  • Page Numbers: pp.1431-1444

Abstract

Dirac's constraint analysis and the symplectic structure of geodesic equations are obtained for the general cylindrically symmetric stationary spacetime. For this metric, using the obtained first order Lagrangian, the geodesic equations of motion are integrated, and found some solutions for Lewis, Levi-Civita, and Van Stockum spacetimes.